# SDR TWAA0013410

- Difficulty date: July 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE VERTICAL STABILIZER LOWER LEADING EDGE SECTION HAD 3 CRACKED RIBS ON INTERIOR.  INSTALLED REPAIR ANGLE DOUBLERS PER SSRM 55-30-102, PAGE 202.
